# SDR P5CA9800043

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delamination
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W O/B T/E MIDFLAP LOWER SIDE DELAMINATION.  REPAIRED IAW SRM 51-40-09.
